Alert archive / South Carolina / Frost Advisories in 2014
Frost Advisory 1, NWS Columbia, SC
NWS Columbia, SC issued this frost advisory at Mar 30, 2014, 2:41 AM EDT for 16 counties in South Carolina; 5 counties in Georgia. It took effect at Mar 31, 2014, 6:00 AM EDT. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2014, 2:41 AM EDT (06:41 UTC)
- In effect from
- Mar 31, 2014, 6:00 AM EDT
- Expired
- Mar 31, 2014, 8:00 AM EDT
- In force
- 2 hr
- Issued by
- NWS Columbia, SC
All 21 counties
Burke County, GA, Columbia County, GA, Lincoln County, GA, McDuffie County, GA, Richmond County, GA, Aiken County, SC, Bamberg County, SC, Barnwell County, SC, Calhoun County, SC, Chesterfield County, SC, Clarendon County, SC, Edgefield County, SC, Fairfield County, SC, Kershaw County, SC, Lee County, SC, Lexington County, SC, McCormick County, SC, Newberry County, SC, Richland County, SC, Saluda County, SC, Sumter County, SC
The radar
The Columbia radar (KCAE), 28 km from the middle of the area, began a volume at 06:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 6.7 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 172 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 861 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
572 WWUS72 KCAE 300641 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 241 AM EDT SUN MAR 30 2014 ...WIND ADVISORY TODAY AND FROST ADVISORY TONIGHT... .THE PRESSURE GRADIENT BETWEEN STRONG LOW PRESSURE NEAR THE MIDDLE ATLANTIC COAST AND A PRESSURE RIDGE IN THE MISSISSIPPI RIVER VALLEY WILL RESULT IN WINDY CONDITIONS TODAY. WINDS WILL DIMINISH TONIGHT AS THE RIDGE MOVES CLOSER TO OUR AREA AND THE PRESSURE GRADIENT RELAXES. A PERIOD OF CALM WINDS WILL OCCUR TOWARD SUNRISE MONDAY AND IT WILL LIKELY BECOME COLD ENOUGH FOR AREAS OF FROST... ESPECIALLY IN THE NORMALLY COLDER LOCATIONS. GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 301845- /O.CAN.KCAE.LW.Y.0010.000000T0000Z-140331T0000Z/ /O.NEW.KCAE.WI.Y.0002.140330T0641Z-140331T0000Z/ /O.NEW.KCAE.FR.Y.0001.140331T1000Z-140331T1200Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN... CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN... LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING... WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA... BISHOPVILLE...SAVANNAH RIVER SITE...AIKEN...NORTH AUGUSTA... SUMTER...BARNWELL...WILLISTON...BLACKVILLE...ORANGEBURG... ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...DENMARK 241 AM EDT SUN MAR 30 2014 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FROST ADVISORY IN EFFECT FROM 6 AM TO 8 AM EDT MONDAY... ...LAKE WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM THIS EVENING. A FROST ADVISORY HAS ALSO BEEN ISSUED. THE FROST ADVISORY IS IN EFFECT FROM 6 AM TO 8 AM MONDAY. * TIMING...IT WILL BE WINDY THROUGH 800 PM. AREAS OF FROST WILL OCCUR TOWARD SUNRISE MONDAY. * WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS AROUND 45 MPH. * TEMPERATURES...READINGS WILL BE IN THE MIDDLE 30S AND AREAS OF FROST WILL OCCUR TOWARD SUNRISE MONDAY. * IMPACTS...STRONG WIND GUSTS WILL AFFECT HIGH PROFILE VEHICLES ESPECIALLY ON ELEVATED SURFACES SUCH AS BRIDGES AND OVERPASSES. LIGHTWEIGHT OBJECTS SUCH AS TRASH CANS AND LAWN FURNITURE COULD ALSO BE BLOWN OVER. THE WINDS MAY BE STRONG ENOUGH TO DOWN A FEW WEAK TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FROST ADVISORY MEANS THAT FROST MAY OCCUR. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
4 follow-up statements
175 WWUS72 KCAE 301716 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 116 PM EDT SUN MAR 30 2014 ...LAKE WIND ADVISORY THIS AFTERNOON AND FROST ADVISORY TONIGHT... .THE PRESSURE GRADIENT BETWEEN STRONG LOW PRESSURE NEAR THE MIDDLE ATLANTIC COAST AND A PRESSURE RIDGE IN THE MISSISSIPPI RIVER VALLEY WILL RESULT IN BREEZY CONDITIONS THIS AFTERNOON. WINDS WILL DIMINISH TONIGHT AS THE RIDGE MOVES CLOSER TO OUR AREA AND THE PRESSURE GRADIENT RELAXES. A PERIOD OF CALM WINDS WILL OCCUR TOWARD SUNRISE MONDAY AND IT WILL LIKELY BECOME COLD ENOUGH FOR AREAS OF FROST...ESPECIALLY ALONG LOW LYING AREAS...STREAMS... RIVER VALLEYS AND NORMALLY COLDER LOCATIONS. GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 310115- /O.CAN.KCAE.WI.Y.0002.000000T0000Z-140331T0000Z/ /O.NEW.KCAE.LW.Y.0011.140330T1716Z-140330T2300Z/ /O.CON.KCAE.FR.Y.0001.140331T1000Z-140331T1200Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN... CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN... LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING... WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA... BISHOPVILLE...SAVANNAH RIVER SITE...AIKEN...NORTH AUGUSTA... SUMTER...BARNWELL...WILLISTON...BLACKVILLE...ORANGEBURG... ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...DENMARK 116 PM EDT SUN MAR 30 2014 ...LAKE WIND ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...FROST ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 AM EDT MONDAY... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. THE WIND ADVISORY HAS BEEN CANCELLED. * TIMING...IT WILL BE VERY BREEZY THROUGH 700 PM. AREAS OF FROST WILL OCCUR TOWARD SUNRISE MONDAY. * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS 30 TO 35 MPH. * TEMPERATURES...READINGS WILL BE IN THE MIDDLE 30S AND AREAS OF FROST WILL OCCUR TOWARD SUNRISE MONDAY. * IMPACTS...SOME OF THE WIND GUSTS MAY BE STRONG ENOUGH TO BRING DOWN ALREADY WEAKENED LIMBS AND BRANCHES FROM THIS WINTERS ICE STORM. FROST TOWARD SUNRISE MAY DAMAGE TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST MAY OCCUR. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS AND PERSONAL WATERCRAFT WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
484 WWUS72 KCAE 302339 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 739 PM EDT SUN MAR 30 2014 ...FROST ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 AM EDT MONDAY... .WINDS ARE EXPECTED TO DIMINISH LATE TONIGHT TOWARDS DAYBREAK. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE MID 30S ACROSS THE REGION AROUND DAYBREAK MONDAY. AREAS OF FROST ARE EXPECTED. GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 311200- /O.CON.KCAE.FR.Y.0001.140331T1000Z-140331T1200Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN... CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN... LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING... WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA... BISHOPVILLE...SAVANNAH RIVER SITE...AIKEN...NORTH AUGUSTA... SUMTER...BARNWELL...WILLISTON...BLACKVILLE...ORANGEBURG... ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...DENMARK 739 PM EDT SUN MAR 30 2014 ...FROST ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 AM EDT MONDAY... * TIMING...AREAS OF FROST WILL OCCUR TOWARD SUNRISE MONDAY. * TEMPERATURES...GENERALLY IN THE MIDDLE 30S WITH AREAS OF FROST AROUND SUNRISE MONDAY. * IMPACTS...FROST TOWARD SUNRISE MAY DAMAGE TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST MAY OCCUR. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
261 WWUS72 KCAE 310338 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 1138 PM EDT SUN MAR 30 2014 ...FROST ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 AM EDT MONDAY... .CLEAR SKIES AND LIGHT WINDS WILL HELP SUPPORT COLD TEMPERATURES TONIGHT. TEMPERATURES ARE FORECAST TO FALL INTO THE MIDDLE 30S AROUND DAYBREAK. AREAS OF FROST WILL OCCUR ESPECIALLY IN THE NORMALLY COLDER LOCATIONS. GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 311200- /O.CON.KCAE.FR.Y.0001.140331T1000Z-140331T1200Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN... CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN... LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING... WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA... BISHOPVILLE...SAVANNAH RIVER SITE...AIKEN...NORTH AUGUSTA... SUMTER...BARNWELL...WILLISTON...BLACKVILLE...ORANGEBURG... ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...DENMARK 1138 PM EDT SUN MAR 30 2014 ...FROST ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 AM EDT MONDAY... * TIMING...AREAS OF FROST WILL OCCUR TOWARD SUNRISE. * TEMPERATURES...GENERALLY IN THE MIDDLE 30S WITH AREAS OF FROST AROUND SUNRISE. * IMPACTS...FROST TOWARD SUNRISE MAY DAMAGE TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST MAY OCCUR. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
783 WWUS72 KCAE 310910 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 510 AM EDT MON MAR 31 2014 ...FROST ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 AM EDT MONDAY... .CLEAR SKIES AND LIGHT WINDS WILL HELP SUPPORT COLD TEMPERATURES TONIGHT. TEMPERATURES ARE FORECAST TO FALL INTO THE MIDDLE 30S AROUND DAYBREAK. AREAS OF FROST WILL OCCUR ESPECIALLY IN THE NORMALLY COLDER LOCATIONS. GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 311200- /O.CON.KCAE.FR.Y.0001.140331T1000Z-140331T1200Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN... CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN... LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING... WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA... BISHOPVILLE...SAVANNAH RIVER SITE...AIKEN...NORTH AUGUSTA... SUMTER...BARNWELL...WILLISTON...BLACKVILLE...ORANGEBURG... ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...DENMARK 510 AM EDT MON MAR 31 2014 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * TIMING...AREAS OF FROST WILL OCCUR TOWARD SUNRISE. * TEMPERATURES...GENERALLY IN THE MIDDLE 30S WITH AREAS OF FROST AROUND SUNRISE. * IMPACTS...FROST TOWARD SUNRISE MAY DAMAGE TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST MAY OCCUR. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this frost advisory went out at Mar 29, 11:39 PM EDT, 3 hours 2 minutes earlier.
Area forecast discussion, Mar 29, 11:39 PM EDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
1139 PM EDT SAT MAR 29 2014
.SYNOPSIS...
IT WILL BE DRY AND BREEZY BEHIND A COLD FRONT. WINDS WILL
DIMINISH SUNDAY EVENING AS HIGH PRESSURE GETS CLOSER TO THE
FORECAST AREA AND THE PRESSURE GRADIENT DIMINISHES. HIGH PRESSURE
WILL BE CENTERED OVER THE AREA MONDAY AND MONDAY NIGHT.
&&
.NEAR TERM /UNTIL 7 AM SUNDAY MORNING/...
THE COLD FRONT HAS MOVED THROUGH THE FORECAST AREA WITH DRY AND
BREEZY CONDITIONS IN ITS WAKE. A LAKE WIND ADVISORY IS IN EFFECT.
STRONG COLD ADVECTION SHOULD RESULT IN TEMPERATURES IN THE LOWER
AND MIDDLE 40S BY SUNRISE.
&&
.SHORT TERM /7 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
THE UPPER LEVEL TROUGH WILL BE CENTERED OVER THE EASTERN CAROLINAS
SUNDAY MORNING AND WILL PUSH EAST DURING THE DAY. SURFACE LOW
PRESSURE WILL BE OVER THE DELMARVA PENINSULA WITH THE COLD FRONT
WELL OFF THE COAST. EXPECT SOME WRAP AROUND MOISTURE MAINLY IN
THE NORTHERN MIDLANDS AND PEE DEE REGION THROUGH THE EARLY
AFTERNOON. THE MAIN CONCERN FOR SUNDAY IS WIND. FORECAST SOUNDINGS
SHOW 30 KNOT WINDS AT 1K FT AND 50 KNOTS AROUND 5K FT. EXPECT WINDS
AT THE SURFACE 15 TO 25 KNOTS. STRONG MIXING SHOULD PRODUCE GUSTS
OF 30 TO 40 KNOTS. DRIER AIR WILL MOVE INTO THE AREA SUNDAY WITH
DEW POINTS IN THE 20S AND 30S. RELATIVE HUMIDITY VALUES ARE
FORECAST TO DROP BELOW 25 PERCENT...BUT HIGH FUEL MOISTURE SHOULD
NEGATE A FIRE WEATHER CONCERN. COLD AIR ADVECTION WILL OCCUR IN
THE WAKE OF THE FRONT...ALTHOUGH DOWNSLOPE FLOW MAY HELP MODERATE
TEMPERATURES. EXPECT MAX TEMPERATURES IN THE LOWER 60S NORTH AND
UPPER 60S SOUTH. DIMINISHING WINDS SUNDAY NIGHT COUPLED WITH
MOSTLY CLEAR SKIES WILL PROMOTE STRONG NET RADIATIONAL COOLING
CONDITIONS. EXPECT LOW TEMPERATURES MONDAY MORNING IN THE LOW TO
UPPER 30S WHICH MAY WARRANT A FROST ADVISORY.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
AN UPPER RIDGE WILL BUILD OVER THE SOUTHEASTERN CONUS MONDAY THROUGH
THURSDAY WITH HIGH PRESSURE RIDGING IN AT THE SURFACE. MOSTLY SUNNY
SKIES WILL PROMOTE ABOVE NORMAL TEMPERATURES IN THE MID 70S TO
NEAR 80. AN AREA OF LOW PRESSURE WILL CROSS THE MID ATLANTIC
STATES THURSDAY BUT THE BEST MOISTURE STAYS NORTH OF THE FORECAST
AREA. THE BEST CHANCE OF RAIN IN THE EXTENDED PERIOD IS DURING THE
FRIDAY AND SATURDAY TIME FRAME WHEN A LOW PRESSURE SYSTEM BRINGS A
COLD FRONT ACROSS THE AREA. ECMWF AND GFS STILL DIFFER WITH THE
TIMING OF THE SYSTEM. THE ECMWF BRINGS THE PRECIPITATION THROUGH
THE AREA FASTER THAN THE GFS.
&&
.AVIATION /04Z SUNDAY THROUGH THURSDAY/...
COLD FRONT HAS CROSSING THE REGION. EXPECT DECREASING CLOUDINESS
BEHIND THE FRONT...WITH BREEZY CONDITIONS. WIND GUSTS OVER 30
KNOTS POSSIBLE.
EXTENDED AVIATION OUTLOOK...NO SIGNIFICANT IMPACTS TO AVIATION
EXPECTED THROUGH THURSDAY.
&&
.CAE WATCHES/WARNINGS/ADVISORIES...
SC...LAKE WIND ADVISORY UNTIL 8 PM EDT SUNDAY FOR SCZ015-016-018-
020>022-025>031-035>038-041.
GA...LAKE WIND ADVISORY UNTIL 8 PM EDT SUNDAY FOR GAZ040-063>065-
077.
&&Hazardous weather outlook, Mar 29, 8:10 PM EDT, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE COLUMBIA SC 810 PM EDT SAT MAR 29 2014 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-301000- LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- 810 PM EDT SAT MAR 29 2014 ...LAKE WIND ADVISORY IN EFFECT UNTIL 8 PM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE WIND ADVISORY. FROST ADVISORY MAY BE REQUIRED EARLY MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 2:41 AM EDT | Wind Advisory | CAE | Aiken, Bamberg, Barnwell, Calhoun, Chesterfield, Clarendon and 10 more | 11 hr |
| Mar 30, 1:16 PM EDT | Lake Wind Advisory | CAE | Aiken, Bamberg, Barnwell, Calhoun, Chesterfield, Clarendon and 10 more | 6 hr |
Nearby
Frost Advisories in South Carolina, 2014Frost Advisories in Georgia, 2014Every frost advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.